# SDR 00049

- Difficulty date: October 1, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N232TW
- Make and model: Amd FALCON
- Aircraft serial: 32
- Aircraft time: 13,351 hours, 9,206 cycles
- Engine: Ge CF7002D2
- Engine time: 10,826 hours, 8,586 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL 310, NR 1 ENGINE INDICATED HIGH OIL PRESSURE. CREW SHUTDOWN NR 1 ENGINE, DECLARED AN EMERGENCY AND DIVERTED/LANDED WITHOUT INCIDENT.  PRECAUTIONARY REMOVAL OF ENGINE.
